# SDR CALA2021050500599

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,379 hours, 6,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11511102
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PED OUTER SKIN AFTER LOWER AREA FOUND EXITING BLEND OUT,REFER HAECO NON-ROUTINE LOG PAGE:9434870. R1 PED OUTER SKIN AFT LWR AREA REPLACED AS PER SRM 52-10-01-2R-8 REV 85,REFER TO SWS FOR DETAILS.
